Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 8 (2010), Issue 2, Pages 167-179
http://dx.doi.org/10.1155/2010/524036

The convolution algebra H1(R)

University of Maryland, College Park, MD 20742-4105, USA

Received 1 October 2008

Academic Editor: Sten Kaijser

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. L. Johnson and C. R. Warner, “The convolution algebra H1(R),” Journal of Function Spaces and Applications, vol. 8, no. 2, pp. 167-179, 2010. doi:10.1155/2010/524036